# SDR M3HA97065

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 3150 · Central Warning
- Part: Caution Light
- Condition: Flickered
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 600 - CHECKED RECALL ON INDICATIONS, PERFORMED HIGH POWER RUN-UP IAW JIC 72-00-00 ERU 1000-001.  NO PROBLEM NOTED.  COULD NOT DUPLICATE,  OK FOR SERVICE.  (X)
